Strattera buzz

Common Questions and Answers about Strattera buzz

strattera

I have been on both strattera and adderall. Adderall is very addicting to this (me) addict. The strattera didnt give the buzz adderall did. ALSO many people have reported adderall increased depression. I hope this helps. Congrats on getting off the opiates. YOUR AWESOME !!
(have been since i was in grade school) so he put me on this drug strattera(think i spelled it rite)... i was just wondering if any of u were on it or heard anything bout it and if u have can u please tell me whatever u no bout it??? thanks...2 weeks and 3 days clean.
As he was grew up we tried different meds for short periods, but the adderall made his tics worse, the strattera did not do anything ( we recently just tried strattera agan for the recommended time and dosage), in the past 1.5 years he has been involved with pot (it helps his tics) and then moved on to meth. He said he was very focused on the meth and it did not bother his tics. I am completely puzzeled how adderall could have bothered his tics and on meth did not?????
But bless those little white oval pills. No buzz or jitters, just no yawning. Enough energy to not only put the groceries away but to visit elderly relatives later with the pie we bought. Enough energy to shepherd six kids through a 3-hour educational scavenger hunt and then the requisite gift shop. And bless my neuro for working around the HMO that wanted to charge me $300 for 30 pills. Provigil wasn't in the formulary. She got it reduced to $15. Side effects: minimal.
Looking back I'm still stunned how this drug controlled my life and served as a catalyst for other addictions. My story starts in college. I was first introduced to them and the buzz was awesome. I could focus and get so much done. At the time I partied alot in college and drank a few nights a week. I graduated from school expecting to use them as presribed but that never happened. My mother was prescribed them as well so I began to steal hers because mine would run out.
MedHelp Health Answers